Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The metabelian $ p$-groups of maximal class. II


Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 272 (1982), 465-474
MSC: Primary 20D15; Secondary 20F12
DOI: https://doi.org/10.1090/S0002-9947-1982-0662046-1
MathSciNet review: 662046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a classification, up to isomorphism, of the metabelian $ p$-groups of maximal class. A recent idea is used to produce a considerable simplification of an earlier classification scheme for these groups.


References [Enhancements On Off] (What's this?)

  • [1] B. Huppert, Endiche Gruppen. I, Die Grundlehren der Math. Wissenschaften, Band 134, Springer-Verlag, Berlin and New York. MR 0224703 (37:302)
  • [2] C. R. Leedham-Green and Susan McKay, On $ p$-groups of maximal class. III, Quart. J. Math. Oxford 29 (1978), 281-299. MR 0506833 (58:22281c)
  • [3] R. Miech, The metabelian $ p$-groups of maximal class, Trans. Amer. Math. Soc. 236 (1978), 98-119. MR 0486126 (58:5912)
  • [4] -, A metabelian, prime power classification problem, J. London Math. Soc. (2) 23 (1981), 68-84. MR 602240 (82j:20047)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15, 20F12

Retrieve articles in all journals with MSC: 20D15, 20F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662046-1
Keywords: $ p$-groups, metabelian groups
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society